| Model Number |
US751 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the facility: "there were black marks on the indicator circles on the filters.It appears they were partially exposed to heat of some type of machine error." no patient complications were reported as a result of this event.
Additional Manufacturer Narrative
The adverse event is filed under (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).The samples provided were sent to the manufacturing site for evaluation and the results of the investigation confirmed that the samples show black marks and potential micro holes.The black spots are considered a cosmetic defect.The potential root cause for the black marks on the indicator dot, the black ink looks to be the same ink used for the text on the face of the filter in manufacturing.The source of the black marks is likely a clump of debris with ink or some partially dried ink that attached to the print plates.For the weak spots, the raw material supplier is a iso 13485 certified supplier for sterilization packaging and infection control material and tests each lot of this filter material for porosity, permeability, and water repellency.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.